# SDR SWAA2022012061934

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 41,199 hours, 24,961 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS SEVERAL ELONGATED HOLES WITH CRACKS ; / [01] INSTALLED NEW PANEL REF AMM 53-51-21
